Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Okay so i just got off of accutane about a month ago and i'm still clear. So i'm thankful for that, but i'm still very bothered with some of accutane's lingering side effects. The worst for me is the flushing and redness. Anytime i get a little bit embarrassed, nervous, or even talk to someone i usually don't my face starts to flush and i start sweating all over my body, within a couple of minutes i'm red as can be and in extreme discomfort as my whole body begins to be inflicted by pain because of my sweat and dry skin combination. So my question to you guys is how much longer am i going to have to put up with these side effects???? I mean every time i go into the sun my face becomes red within a couple of minutes despite the use of spf 50 sunblock. Its really embarrasing and i would like to know when my face will go back to normal?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×